# SDR 04FDEA02696

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828920100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ADAPTER AT FR61 Y-450 IS CRACKED APPROX 6 INCHES LONG.  REMOVED AND REPLACED TRACK ADAPTER IAW A310 SRM 51-40-21.
